Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The arithmetizing of mathematics


Author: Felix Klein
Journal: Bull. Amer. Math. Soc. 2 (1896), 241-249
DOI: https://doi.org/10.1090/S0002-9904-1896-00340-2
This work is cited by: Bull. Amer. Math. Soc., Volume 5, Number 8 (1899), 394--406
MathSciNet review: 1557446
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1896-00340-2

American Mathematical Society